Alert archive / West Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Charleston, WV

June 21, 2021Randolph County, West Virginia

NWS Charleston, WV issued this special weather statement at Jun 21, 2021, 2:11 PM EDT for Randolph County, West Virginia. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2021, 2:11 PM EDT (18:11 UTC)
Expired
Jun 21, 2021, 2:45 PM EDT
In force
34 min
Issued by
NWS Charleston, WV

County Randolph County, WV

The radar

The Pittsburgh radar (KPBZ), 173 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 2:20 PM EDTTSTM WND DMGBelington, WVTREES DOWN AND ROOF DAMAGE AT INDUSTRIAL PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 931 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
931 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted.

240 
WWUS81 KRLX 211811
SPSRLX

Special Weather Statement
National Weather Service Charleston WV
211 PM EDT Mon Jun 21 2021

WVZ039-040-525-526-211845-
Barbour-Northwest Randolph-Upshur-Southeast Randolph-
211 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN RANDOLPH...
NORTHEASTERN UPSHUR AND SOUTHERN BARBOUR COUNTIES...

At 211 PM EDT, a strong thunderstorm was located 9 miles south of
Audra State Park, moving east at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Elkins, Audra State Park, Belington, Dailey, Beverly, Junior,
Womelsdorf (Coalton), Montrose, Glady, Kerens, Ellamore,
Tallmansville and Overhill.

This includes Route 33 between mile markers 15 and 35.
 
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3876 7971 3879 8018 3905 8020 3915 7983
      3913 7984 3912 7983 3911 7980 3909 7978
      3904 7978 3903 7977
TIME...MOT...LOC 1811Z 263DEG 27KT 3890 8008 

$$

14

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jun 21, 2:00 PM EDT, 11 minutes earlier.

Area forecast discussion, Jun 21, 2:00 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
200 PM EDT Mon Jun 21 2021

.SYNOPSIS...
Cold front brings strong to severe storms with heavy rain to
the area today. Dry with high pressure middle of next week. Wet
weather returns for next weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 135 PM Monday...

Plenty of instability is present with values of SB/MUCAPE in
the 2000 to 3000 J/kg range, DCAPE values of around 1000 J/kg,
and effective wind shear values of 25-30 kts. The first line of
storms is moving into the eastern half of the area with more
strong to severe storms expected along a second line that is
approaching the area. A Severe Thunderstorm Watch has been
issued from now through 8 PM. Damaging winds continue to be the
main threat expected with these storms with some hail and a
possible tornado not out of the question.

As of 1015 AM Monday...

Made a few changes to cloud cover over the next few hours to
better represent current satellite with decent clearing over the
central portion of the area. Cloud cover is expected to increase
as the prefrontal trough pushes its way into the area. Also made
some minor adjustments to hourly temperatures this morning as a
few areas are warming up slightly faster than previously
forecast. Overall, forecast remains on track.

As of 600 AM Monday...

Made some updates to the sky grids to better reflect current
satellite obs, otherwise forecast is on track. Still expecting
thunderstorms to initially fire along a prefrontal wind shift
around noon just west of the Ohio River before racing quickly
east, exiting the region around 4 PM. Additional storms fire
along the cold front by 2 to 3 PM and march east with convection
largely dying down by 10 PM tonight with more stratiform rain
to follow into Tuesday morning.

As of 255 AM Monday...

Stout mid-level lapse rates of 6.5 to 7C/km and deep layer shear
40-45KTs this morning shift off to the east, replaced by
somewhat more tame 5.5-6C/km lapse rates and 25-35KTs of deep
layer shear by the time heating begins to overcome MLCIN by
early this afternoon with 1500-2500J/kg of MLCAPE. A prefrontal
trough well out ahead of the cold front and the cold front
itself will serve as focusing mechanisms with a couple lines of
broken convection forming as early as noon and progressing
quickly to the east-southeast. A few instances of large hail or
perhaps a brief tornado would be possible with any initial
discrete convection, but upscale growth should transition the
threat quickly to damaging wind gusts given steep low level
lapse rates with strong surface heating and cold pool
conglomeration. Would expect the cold frontal convective line
to reach the mountains by late this evening with any severe risk
largely done by 10 PM.

Heavy rain will also be possible with any storms with
precipitable water values up near 1.7 inches and relatively deep
warm cloud depths promoting efficient rainfall production, but
the relatively progressive nature of each line will likely keep
any high water impacts isolated given several days of
intervening dry conditions since the last heavy rain with 1hr
flash flood guidance generally 2 to 2.25 inches over SE OH and
NW WV where the heaviest axis of rainfall is expected.

Behind the front, higher precipitable water values remain heading
into this evening as as 150KT H250 jet streak exits the base of the
parent upper trough. Synoptic forcing at the right rear quadrant of
this feature will yield a fairly widespread area of light to
moderate stratiform precipitation overnight, perhaps amounting to
another half an inch by daybreak Tuesday. There should be little to
no conditional instability remaining by this point, so would not
expect any additional thunder with this activity.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
As of 200 PM Monday...

High pressure will be in control during the short term period,
with gradually warming temperatures as we head towards the long
term period.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
As of 1200 PM Monday...

High pressure and dry conditions continue across the area on
Thursday, however, by Friday, deepening upper trough across the
midwest, and increasing heat and humidity, along with a low
pressure system that will move into the Great Lakes region, will
result in showers and thunderstorms once again across the area.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 150 PM Monday...

The first line of thunderstorms is approaching the mountains
currently, moving over CKB and soon approaching EKN/BKW.
MVFR/IFR visibilities are possible in heavy downpours with any
storms and lightning and gusty winds may affect the sites as
well. If any severe storms move over the sites, damaging winds
and some hail may be possible.

A second line of storms will approach in a few hours ahead of
the cold front with strong storms expected along this line.
Currently thinking this next line of storms will affect HTS
around 20Z and the gradually move towards the other sites,
however it is possible this line may be quicker to develop and
push into the area. Have VCTS coded in at most of the sites
through the first half of period as thunderstorms will continue
to be possible through late this evening with showers continuing
into Tuesday morning. TSRA is coded into tempo groups and storms
approach the sites and may briefly lead to deteriorating
conditions. By the evening, ceilings are expected to fall to
MVFR and then further to IFR at most sites as the front moves
into the area and more stratiform-like rain develops. MVFR/IFR
visibilities will continue to be possible in rain through the
night.

By the end of the period, conditions will gradually begin to
improve as showers move out of the area throughout the morning
into Tuesday afternoon. Ceilings will gradually lift to MVFR
with some sites potentially reaching up to VFR by the end of the
period.

Winds will be gusty with the storms through the evening.
Southwesterly winds are around 10-15KTs and gusts up to around
20-25KTs possible with higher gusts possible if any
thunderstorms move over a site. Behind the front winds will
shift to become more northwesterly and will be lighter, at
around 5-10KTs, tomorrow.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Convective coverage will vary this
afternoon depending on how a couple separate lines of storm
develop. Current tempos for TSRA may need some adjustment in
time.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    M    H    H    H    M    H    H
HTS CONSISTENCY  H    H    H    H    L    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    M    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    M    H    H    M    M    M
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    L    H    H    H    H    H    L

AFTER 18Z TUESDAY...
No widespread IFR currently expected.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...ARJ/JP
NEAR TERM...JP/CG
SHORT TERM...SL
LONG TERM...SL
AVIATION...CG
Hazardous weather outlook, Jun 21, 3:55 AM EDT, 10 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
355 AM EDT Mon Jun 21 2021

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-027>032-
039-040-519>526-220800-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-
Upshur-Barbour-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
355 AM EDT Mon Jun 21 2021

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio and much of West Virginia.

.DAY ONE...Today and Tonight.

Two lines of thunderstorms are expected to form in advance of a cold
front this afternoon into this evening. Some of these storms may
contain damaging wind gusts, large hail, and heavy downpours.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ024>026-033-034-515>518-220800-
Dickenson-Buchanan-Mingo-Logan-Boone-McDowell-Wyoming-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-
355 AM EDT Mon Jun 21 2021

This Hazardous Weather Outlook is for southwest Virginia, and
portions of southeast West Virginia and southern West Virginia.

.DAY ONE...Today and Tonight.

Two lines of thunderstorms are expected to form in advance of a cold
front this afternoon into this evening. Some of these storms may
contain damaging wind gusts and heavy downpours.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Jun 21, 12:24 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Charleston WV
1224 PM EDT Mon Jun 21 2021

WVZ008-009-017-211700-
Jackson-Wirt-Wood-
1224 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT WIRT...NORTHEASTERN JACKSON AND
SOUTHWESTERN WOOD COUNTIES...

At 1224 PM EDT, a strong thunderstorm was located near Sandyville, or
10 miles southeast of Forked Run State Park, moving east at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Elizabeth, Sandyville, Mineralwells, Cherry, Peewee, Walker,
Palestine, Lucille, Greencastle, Creston, Morristown, Rockport and
Leroy.

This includes Interstate 77 in West Virginia between mile markers 148
and 167.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3923 8139 3894 8126 3892 8141 3894 8145
      3893 8147 3892 8150 3890 8151 3888 8168
      3905 8176
TIME...MOT...LOC 1624Z 249DEG 31KT 3900 8163

14
Special weather statement, Jun 21, 12:28 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Charleston WV
1228 PM EDT Mon Jun 21 2021

WVZ007-008-014-015-211700-
Jackson-Mason-Kanawha-Putnam-
1228 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MASON...
NORTHWESTERN KANAWHA...PUTNAM AND SOUTH CENTRAL JACKSON COUNTIES...

At 1228 PM EDT, a strong thunderstorm was located over Teays Valley,
or near Winfield, moving east at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Nitro, Winfield, St. Albans, Hurricane, Sissonville, Eleanor, Poca,
Cross Lanes, Teays Valley, Bancroft, Fraziers Bottom and Liberty.

This includes the following highways...
 Interstate 77 in West Virginia between mile markers 108 and 118.
 Interstate 64 in West Virginia between mile markers 35 and 49.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3836 8197 3854 8204 3877 8176 3844 8155
TIME...MOT...LOC 1628Z 251DEG 32KT 3848 8192

14
Local storm report, Jun 21, 1:41 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
141 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     TSTM WND DMG     1 NE NITRO              38.43N 81.81W
06/21/2021                   KANAWHA            WV   911 CALL CENTER

            TREES DOWN ON CROSSROADS VILLAGE DRIVE.

1243 PM     TSTM WND DMG     3 SSE SISSONVILLE       38.46N 81.63W
06/21/2021                   KANAWHA            WV   911 CALL CENTER

            TREES DOWN WALKER DR AND TATE HOLLOW RD.

&&

ABE
Special weather statement, Jun 21, 2:11 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston WV
211 PM EDT Mon Jun 21 2021

WVZ039-040-525-526-211845-
Barbour-Northwest Randolph-Upshur-Southeast Randolph-
211 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN RANDOLPH...
NORTHEASTERN UPSHUR AND SOUTHERN BARBOUR COUNTIES...

At 211 PM EDT, a strong thunderstorm was located 9 miles south of
Audra State Park, moving east at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Elkins, Audra State Park, Belington, Dailey, Beverly, Junior,
Womelsdorf (Coalton), Montrose, Glady, Kerens, Ellamore,
Tallmansville and Overhill.

This includes Route 33 between mile markers 15 and 35.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3876 7971 3879 8018 3905 8020 3915 7983
      3913 7984 3912 7983 3911 7980 3909 7978
      3904 7978 3903 7977
TIME...MOT...LOC 1811Z 263DEG 27KT 3890 8008

14
Local storm report, Jun 21, 2:11 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
211 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     2 E JACKSON MILL        39.10N 80.44W
06/21/2021                   LEWIS              WV   911 CALL CENTER

            TREES DOWN ON JACKSON MILLS ROAD AND
            SYCAMORE LICK ROAD.

1245 PM     TSTM WND DMG     5 E GRANTSVILLE         38.91N 81.00W
06/21/2021                   GILMER             WV   911 CALL CENTER

            TREES DOWN APPROX 11 MILES UP ROUTE 5W FROM
            GLENVILLE.

0100 PM     TSTM WND DMG     1 ENE GLENVILLE         38.94N 80.82W
06/21/2021                   GILMER             WV   911 CALL CENTER

            TREES DOWN ON ROUTE 33E.

&&

ABE

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 12:24 PM EDTSpecial Weather StatementRLXWirt36 min
Jun 21, 12:28 PM EDTSpecial Weather StatementRLXPutnam32 min
Jun 21, 12:34 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Putnam, Roane41 min
Jun 21, 12:40 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Gilmer, Lewis50 min
Jun 21, 12:57 PM EDTSevere Thunderstorm WarningRLXClay, Fayette, Kanawha33 min
Jun 21, 1:15 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, Wyoming24 min
Jun 21, 1:25 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Clay, Kanawha, Nicholas, Roane50 min
Jun 21, 2:28 PM EDTSevere Thunderstorm WarningRLXNicholas, Pocahontas, Randolph, Webster47 min
Jun 21, 2:56 PM EDTSpecial Weather StatementRLXWayne34 min
Jun 21, 3:14 PM EDTSevere Thunderstorm WarningRLXBoone, Lincoln, Logan, Putnam, Wayne46 min
Jun 21, 3:18 PM EDTSevere Thunderstorm WarningRLXRaleigh, Wyoming31 min
Jun 21, 3:48 PM EDTSevere Thunderstorm WarningRLXPleasants, Wood42 min
Jun 21, 4:05 PM EDTSevere Thunderstorm WarningRLXDoddridge, Pleasants, Ritchie, Tyler, Wood40 min
Jun 21, 4:16 PM EDTSevere Thunderstorm WarningRLXWood29 min
Jun 21, 4:19 PM EDTTornado WarningRLXPleasants26 min
Jun 21, 4:23 PM EDTSevere Thunderstorm WarningRLXPleasants, Ritchie, Wood37 min
Jun 21, 4:36 PM EDTTornado WarningRLXJackson, Wood24 min
Jun 21, 4:41 PM EDTSevere Thunderstorm WarningRLXPleasants, Ritchie, Tyler35 min
Jun 21, 4:45 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Wirt, Wood45 min
Jun 21, 4:54 PM EDTSevere Thunderstorm WarningRLXJackson, Wirt21 min
Jun 21, 5:09 PM EDTSevere Thunderstorm WarningRLXPleasants, Ritchie, Wirt, Wood36 min
Jun 21, 5:15 PM EDTTornado WarningRLXCalhoun, Ritchie, Wirt30 min
Jun 21, 5:19 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Taylor, Tyler41 min
Jun 21, 5:24 PM EDTFlash Flood WarningRLXJackson, Mason, Pleasants, Ritchie, Wirt, Wood4 hr
Jun 21, 7:01 PM EDTFlash Flood WarningRLXDoddridge, Pleasants, Ritchie, Tyler, Wood4 hr
Jun 21, 3:13 PM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Washington47 min
Jun 21, 3:24 PM EDTSpecial Weather StatementRLXAthens, Meigs, Vinton36 min
Jun 21, 3:53 PM EDTSevere Thunderstorm WarningRLXAthens, Jackson, Meigs, Vinton28 min
Jun 21, 7:05 PM EDTFlash Flood WarningRLXGallia, Jackson, Meigs, Vinton4 hr
Jun 21, 6:10 PM EDTSevere Thunderstorm WarningRLXBuchanan, Dickenson10 min

Nearby

Special Weather Statements in West Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.